Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

19 Publications


2022 | Journal Article | IST-REx-ID: 10765 | OA
Cao Y, Huang Z. 2022. Arithmetic purity of the Hardy-Littlewood property and geometric sieve for affine quadrics. Advances in Mathematics. 398(3), 108236.
View | DOI | Download Preprint (ext.) | arXiv
 

2022 | Preprint | IST-REx-ID: 10788 | OA
Wilsch FA. Integral points of bounded height on a certain toric variety. arXiv, 2202.10909.
View | Download Preprint (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 9364 | OA
Bonolis D. 2022. On the size of the maximum of incomplete Kloosterman sums. Mathematical Proceedings of the Cambridge Philosophical Society. 172(3), 563–590.
View | Files available | DOI | arXiv
 

2021 | Journal Article | IST-REx-ID: 10711 | OA
Autissier P, Bonolis D, Lamzouri Y. 2021. The distribution of the maximum of partial sums of Kloosterman sums and other trace functions. Compositio Mathematica. 157(7), 1610–1651.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 8742 | OA
Browning TD, Heath-Brown R. 2021. The geometric sieve for quadrics. Forum Mathematicum. 33(1), 147–165.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Preprint | IST-REx-ID: 9034 | OA
Wilsch FA. Integral points of bounded height on a log Fano threefold. arXiv, 1901.08503.
View | Download Preprint (ext.) | arXiv
 

2021 | Preprint | IST-REx-ID: 9199 | OA
Browning TD, Horesh T, Wilsch FA. Equidistribution and freeness on Grassmannians. arXiv, 2102.11552.
View | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9260 | OA
Browning TD, Yamagishi S. 2021. Arithmetic of higher-dimensional orbifolds and a mixed Waring problem. Mathematische Zeitschrift. 299, 1071–1101.
View | Files available | DOI
 

2021 | Preprint | IST-REx-ID: 10018 | OA
Derenthal U, Wilsch FA. Integral points on singular del Pezzo surfaces. arXiv, 2109.06778.
View | Download Preprint (ext.) | arXiv
 

2021 | Book | IST-REx-ID: 10415
Browning TD. 2021. Cubic Forms and the Circle Method, Cham: Springer Nature, XIV, 166p.
View | DOI
 

2020 | Journal Article | IST-REx-ID: 177 | OA
Browning TD, Sawin W. 2020. A geometric version of the circle method. Annals of Mathematics. 191(3), 893–948.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 179 | OA
Browning TD, Heath Brown R. 2020. Density of rational points on a quadric bundle in ℙ3×ℙ3. Duke Mathematical Journal. 169(16), 3099–3165.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Preprint | IST-REx-ID: 8682 | OA
Browning TD, Boudec PL, Sawin W. The Hasse principle for random Fano hypersurfaces. arXiv, 2006.02356.
View | Files available | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 9007 | OA
Browning TD, Sawin W. 2020. Free rational points on smooth hypersurfaces. Commentarii Mathematici Helvetici. 95(4), 635–659.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 10874 | OA
Ionica S, Kılıçer P, Lauter K, Lorenzo García E, Manzateanu M-A, Massierer M, Vincent C. 2019. Modular invariants for genus 3 hyperelliptic curves. Research in Number Theory. 5, 9.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 175 | OA
Browning TD, Loughran D. 2019. Sieving rational points on varieties. Transactions of the American Mathematical Society. 371(8), 5757–5785.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6310 | OA
Browning TD, Hu LQ. 2019. Counting rational points on biquadratic hypersurfaces. Advances in Mathematics. 349, 920–940.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 6620 | OA
De La Bretèche R, Destagnol KN, Liu J, Wu J, Zhao Y. 2019. On a certain non-split cubic surface. Science China Mathematics. 62(12), 2435–2446.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6835 | OA
Destagnol KN, Sofos E. 2019. Rational points and prime values of polynomials in moderately many variables. Bulletin des Sciences Mathematiques. 156(11), 102794.
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

department=TiBr

Search

Filter Publications